# SDR CA151123008

- Difficulty date: November 23, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Cndair CL6002B16
- Aircraft time: 7,103 hours
- Engine: Ge CF343A1
- System (JASC): 3242 · Brake
- Part: Rotor
- Part number: 6008512391
- Condition: Failed
- Location: Rt Brake
- Component: Brake, Meggitt, 50090275
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) AFTER LANDING, THE PILOT REPORTED RT INBD BRAKE JAM DURING TAXI.  THE TECH FOUND 1 OF THE BRAKE ROTORS DESTROYED.  THE UNIT WAS INSTALLED LAST WEEK AND OPERATED FOR JUST 53 CYCLES.
